# SDR QXEA200601907

- Difficulty date: July 21, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 13,001 hours, 13,463 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG163Q
- Part serial: 2661XL
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 8,766 hours, 8,721 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON PUSH BACK, NR 2 ENGINE FAILED TO START. MAINTENANCE REMOVED AND REPLACED NR 2 STARTER/GENERATOR IAW MTC 6243101. OPS CHECK GOOD. AIRCRAFT IS CAT III, REMAINS CAT III. COCKPIT PLACARD READS CAT III. AIRCRAFT RETURNED TO SERVICE.
